# SDR YENA2021042700286

- Difficulty date: April 23, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N828JB
- Make and model: Airbus A320-232
- Aircraft serial: 5723
- Aircraft time: 30,161 hours, 9,584 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664709
- Part serial: A7617RP
- Condition: Deformed
- Location: Pax Door
- Part time: 66,437 hours, 23,667 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, DEFORMATION SLIDE RAFT PASSENGER CREW DOOR 831 AT FWD GALLEY AREA; (REF AEROMAN N/R 2021-156409)R & R ESCAPE SLIDE RAFT DOOR 831 IAW AMM 25-62-44-000-012-A AND AMM 25-62-44-400-007-A AND PERFORMED OPERATIONAL TEST IS OK
